Original Articles

Southeast Asian Bulletin of Mathematics

, Volume 26, Issue 1, pp 133-145

On Fuzzy Metric Space

  • Sushil SharmaAffiliated withDepartment of Mathematics, Madhav Science College, Vikram University Email author 

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

In this paper we prove a common fixed point theorem for three mappings in fuzzy metric space and then extend this result to fuzzy 2 and 3-metric spaces. Our theorem is an extension of result of Fisher [12], to fuzzy metric spaces.

Keywords

Fuzzy metric space sequence common fixed point